×

He’s homotopy perturbation method: an effective tool for solving nonlinear integral and integro-differential equations. (English) Zbl 1189.65173

Summary: In this paper, we conduct a comparative study among He’s homotopy perturbation method and three traditional methods for an analytic and approximate treatment of nonlinear integral and integro-differential equations. The proper implementation of He’s homotopy perturbation method can extremely minimize the size of work if compared to existing traditional techniques. The analysis is accompanied by examples that demonstrate the comparison, and shows the pertinent features of the homotopy perturbation technique.

MSC:

65L99 Numerical methods for ordinary differential equations
45J05 Integro-ordinary differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] He, J. H., Homotopy perturbation technique, Comput. Methods Appl. Mech. Engrg., 178, 257-262 (1999) · Zbl 0956.70017
[2] He, J. H., A coupling method of a homotopy technique and a perturbation technique for non-linear problems, Internat. J. Non-linear Mech., 35, 37-43 (2000) · Zbl 1068.74618
[3] He, J. H., Homotopy perturbation method: A new non-linear analytical technique, Appl. Math. Comput., 135, 73-79 (2003) · Zbl 1030.34013
[4] He, J. H., Comparison of homotopy perturbation method and homotopy analysis method, Appl. Math. Comput., 156, 527-539 (2004) · Zbl 1062.65074
[5] He, J. H., The homotopy perturbation method for non-linear oscillators with discontinuities, Appl. Math. Comput., 151, 287-292 (2004) · Zbl 1039.65052
[6] He, J. H., Application of homotopy perturbation method to non-linear wave equations, Chaos Solitons Fractals, 26, 695-700 (2005) · Zbl 1072.35502
[7] He, J. H., Homotopy perturbation method for bifurcation of non-linear problems, Int. J. Non-linear Sci. Numer. Simul., 6, 207-208 (2005) · Zbl 1401.65085
[8] He, J. H., Periodic solutions and bifurcations of delay-differential equations, Phys. Lett., 347, 228-230 (2005) · Zbl 1195.34116
[9] He, J. H., Limit cycle and bifurcation of non-linear problems, Chaos Solitons Fractals, 26, 827-833 (2005) · Zbl 1093.34520
[10] He, J. H., Determination of limit cycles for strongly non-linear oscillators, Phys. Rev. Lett., 90 (2003), Art. No. 174301
[11] He, J. H., Some asymptotic methods for strongly nonlinear equations, Internat. J. Modern Phys. B, 20, 1141-1199 (2006) · Zbl 1102.34039
[12] He, J. H., Homotopy perturbation method for solving boundary value problems, Phys. Lett. A, 350, 87-88 (2006) · Zbl 1195.65207
[13] He, J. H., Asymptotology by homotopy perturbation method, Appl. Math. Comput., 156, 591-596 (2004) · Zbl 1061.65040
[14] He, J. H., New interpretation of homotopy perturbation method, Internat. J. Modern Phys. B, 20, 2561-2568 (2006)
[15] Adomian, G., Solving Frontier Problems of Physics: The Decomposition Method (1994), Kluwer · Zbl 0802.65122
[16] Adomian, G., A review of the decomposition method and some recent results for nonlinear equation, Math. Comput. Model, 13, 17-43 (1992) · Zbl 0713.65051
[17] Wazwaz, A. M., A First Course in Integral Equations (1997), World Scientific · Zbl 0924.45001
[18] Tricomi, F. G., Integral Equations (1982), Dover
[19] Thieme, H. R., A model for the spatio spread of an epidemic, J. Math. Biol., 4, 337-351 (1977) · Zbl 0373.92031
[20] Abbasbandy, S., Application of He’s homotopy perturbation method to functional integral equations, Chaos Solitons Fractals, 31, 1243-1247 (2007) · Zbl 1139.65085
[21] A. Golbabai, B. Keramati, Modified homotopy perturbation method for solving Fredholm integral equations, Chaos Solitons Fractals, doi:10.1016/j.chaos.2006.10.037; A. Golbabai, B. Keramati, Modified homotopy perturbation method for solving Fredholm integral equations, Chaos Solitons Fractals, doi:10.1016/j.chaos.2006.10.037 · Zbl 1142.65465
[22] M. Ghasemi, M. Tavassoli, E. Babolian, Numerical solutions of the Volterra-Fredholm integral equations by homotopy perturbation method, Appl. Math. Comput., doi:10.1016/j.amc.2006.10.015; M. Ghasemi, M. Tavassoli, E. Babolian, Numerical solutions of the Volterra-Fredholm integral equations by homotopy perturbation method, Appl. Math. Comput., doi:10.1016/j.amc.2006.10.015 · Zbl 1114.65367
[23] El-Shahed, M., Application of He’s homotopy perturbation method to Volterra’s integro-differential equation, Int. J. Non-linear Sci. Num. Simul., 6, 163-168 (2005) · Zbl 1401.65150
[24] Abbasbandy, S., Numerical solution of integral equation: Homotopy perturbation method and Adomian’s decomposition method, Appl. Math. Comput., 173, 493-500 (2006) · Zbl 1090.65143
[25] Ariel, P. D., Homotopy perturbation method and axisymmetric flow over a stretching sheet, Int. J. Non-linear Sci. Num. Simul., 7, 399-406 (2006)
[26] Beléndez, A.; Hernández, T., Application of He’s homotopy perturbation method to the duffing-harmonic oscillator, Int. J. Non-linear Sci. Num. Simul., 8, 79-88 (2007)
[27] Cveticanin, L., Homotopy-perturbation method for pure nonlinear differential equation, Chaos Solitons Fractals, 30, 1221-1230 (2006) · Zbl 1142.65418
[28] Ganji, D. D.; Sadighi, A., Application of He’s homotopy-perturbation method to nonlinear coupled systems of reaction-diffusion equations, Int. J. Non-linear Sci. Num. Simul., 7, 411-418 (2006)
[29] Rafei, M.; Ganji, D. D., Explicit solutions of Helmholtz equation and fifth-order KdV equation using homotopy perturbation method, Int. J. Non-linear Sci. Num. Simul., 7, 321-328 (2006) · Zbl 1160.35517
[30] Ghorbani, A.; Saberi-Nadjafi, J., He’s homotopy perturbation method for calculating Adomian polynomials, Int. J. Non-linear Sci. Num. Simul., 8, 229-232 (2007) · Zbl 1401.65056
[31] Siddiqui, A. M.; Mahmood, R.; Ghori, Q. K., Thin film flow of a third grade fluid on a moving belt by He’s homotopy perturbation method, Int. J. Non-linear Sci. Num. Simul., 7, 7-14 (2006) · Zbl 1187.76622
[32] Siddiqui, A. M.; Ahmed, M.; Ghori, Q. K., Couette and Poiseuille flows for non-Newtonian fluids, Int. J. Non-linear Sci. Num. Simul., 7, 15-26 (2006) · Zbl 1401.76018
[33] Ozis, T.; Yidirim, A., Determination of limit cycles by a modified straightforward expansion for nonlinear oscillators, Chaos Solitons Fractals, 32, 445-448 (2007)
[34] Ozis, T.; Yidirim, A., A note on He’s homotopy perturbation method for van der Pol oscillator with very strong nonlinearity, Chaos Solitons Fractals, 34, 989-991 (2007)
[35] Ghorbani, A., Beyond Adomian polynomials: He polynomials, Chaos Solitons Fractals, 39, 1486-1492 (2009) · Zbl 1197.65061
[36] Nayfeh, A. H., Problems in Perturbation (1985), John Wiley: John Wiley New York · Zbl 0139.31904
[37] Wazwaz, A. M., A comparison study between the modified decomposition method and the traditional methods for solving nonlinear integral equations, Appl. Math. Comput., 181, 1703-1712 (2006) · Zbl 1105.65128
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.